# SDR SWIA2020080751642

- Difficulty date: May 27, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, FWD FORMER CORRODED AROUND LOWER TENSION TIE.    REMOVED AND INSTALLED A NEW PAX DOOR FWD FORMER IAW SRM, AND DWG. NO LEAKS NOTED.
